We prove the existence of weak solutions to the homogeneous wave equation on a suitable class of time-dependent domains. Using the approach suggested by De Giorgi and developed by Serra and Tilli, such solutions are approximated by minimizers of suitable functionals in space-time.

A minimization approach to the wave equation on time-dependent domains / Dal Maso, G.; De Luca, L.. - In: ADVANCES IN CALCULUS OF VARIATIONS. - ISSN 1864-8258. - 13:4(2020), pp. 425-436. [10.1515/acv-2018-0027]

A minimization approach to the wave equation on time-dependent domains

Dal Maso, G.;De Luca, L.
2020

Abstract

We prove the existence of weak solutions to the homogeneous wave equation on a suitable class of time-dependent domains. Using the approach suggested by De Giorgi and developed by Serra and Tilli, such solutions are approximated by minimizers of suitable functionals in space-time.
13
4
425
436
https://preprints.sissa.it/xmlui/handle/1963/35318
Dal Maso, G.; De Luca, L.
File in questo prodotto:
File Dimensione Formato  
DM-DeL-18-sissa.pdf

non disponibili

Descrizione: Articolo
Tipologia: Documento in Pre-print
Licenza: Non specificato
Dimensione 284.69 kB
Formato Adobe PDF
284.69 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/88117
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact